# SDR GTIA040273

- Difficulty date: April 9, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 223 - ORD - FOUND L1 SLIDE PACK AND COVER CAME LOOSE FROM ENTRY DOOR.  NO DAMAGE NOTED, REINSTALLED L1 SLIDE PACK AND COVER.  (M)
